schliessen

Filtern

 

Bibliotheken

Asymptotic Behaviors of a Delayed Nonautonomous Predator-Prey System Governed by Difference Equations

Based on a predator-prey differential system with continuously distributed delays, we derive a corresponding difference version by using the method of a discretization technique. A good understanding of permanence of system and global attractivity of positive solutions of system is gained. An exampl... Full description

Journal Title: Discrete Dynamics in Nature and Society 2011-12-01, 2011卷 (Issue 2011), pp.241-255
Main Author: Li-Li Liu
Other Authors: Zhi-Jun Liu
Format: Electronic Article Electronic Article
Language: English
Subjects:
ID: ISSN: 20160913 ; DOI: 10.1155/2011/271928 ; ISSN: 1026-0226 ; ISSN: 20160913
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: airitilibP20160913003-201112-201610050007-201610050007-241-255
title: Asymptotic Behaviors of a Delayed Nonautonomous Predator-Prey System Governed by Difference Equations
format: Article
creator:
  • Li-Li Liu
  • Zhi-Jun Liu
subjects:
  • Engineering
ispartof: Discrete Dynamics in Nature and Society, 2011-12-01, 2011卷 (Issue 2011), pp.241-255
description: Based on a predator-prey differential system with continuously distributed delays, we derive a corresponding difference version by using the method of a discretization technique. A good understanding of permanence of system and global attractivity of positive solutions of system is gained. An example and its numerical simulations are presented to substantiate our theoretical results.
language: eng
source:
identifier: ISSN: 20160913 ; DOI: 10.1155/2011/271928 ; ISSN: 1026-0226 ; ISSN: 20160913
fulltext: fulltext
issn:
  • 10260226
  • 20160913
  • 1026-0226
  • 2016-0913
url: Link


@attributes
ID1684436402
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordidP20160913003-201112-201610050007-201610050007-241-255
sourceidairitilib
recordidTN_airitilibP20160913003-201112-201610050007-201610050007-241-255
sourcesystemPC
display
typearticle
titleAsymptotic Behaviors of a Delayed Nonautonomous Predator-Prey System Governed by Difference Equations
creatorLi-Li Liu ; Zhi-Jun Liu
ispartofDiscrete Dynamics in Nature and Society, 2011-12-01, 2011卷 (Issue 2011), pp.241-255
identifier
languageeng
source
descriptionBased on a predator-prey differential system with continuously distributed delays, we derive a corresponding difference version by using the method of a discretization technique. A good understanding of permanence of system and global attractivity of positive solutions of system is gained. An example and its numerical simulations are presented to substantiate our theoretical results.
subjectEngineering;
version3
lds50peer_reviewed
links
openurl$$Topenurl_article
backlink
0$$Uhttps://www.airitilibrary.com/Publication/alDetailedMesh?DocID=P20160913003-201112-201610050007-201610050007-241-255$$EView_record_in_Airiti_Library
1$$Uhttp://www.airitilibrary.com/Publication/alPublicationJournal?PublicationID=P20160913003&IssueID=201610050007$$EView_issue_in_Airiti_Library
2$$Uhttps://www.airitilibrary.com/Publication/alPublicationJournal?PublicationID=P20160913003$$EView_publication_in_Airiti_Library
openurlfulltext$$Topenurlfull_article
search
creatorcontrib
0Li-Li Liu
1Zhi-Jun Liu
titleAsymptotic Behaviors of a Delayed Nonautonomous Predator-Prey System Governed by Difference Equations
general
0English
1中文電子期刊服務 - Chinese Electronic Periodical Services (CEPS) (Airiti Library)
210.1155/2011/271928
3英文
41026-0226
52011卷
6Asymptotic Behaviors of a Delayed Nonautonomous Predator-Prey System Governed by Difference Equations
7Hindawi Limiteds
8中文電子期刊服務 (CEPS) (Airiti Library)
sourceidairitilib
recordidairitilibP20160913003-201112-201610050007-201610050007-241-255
rsrctypearticle
searchscope
0airitilib
1airiti
2airiti_journals
scope
0airitilib
1airiti
2airiti_journals
alttitleDiscrete Dynamics in Nature and Society
citationpf 241 pt 255 issue 2011
issn
010260226
120160913
21026-0226
32016-0913
creationdate2011
startdate20111201
enddate20111201
addtitleDiscrete Dynamics in Nature and Society
lsr30VSR-Enriched:[vol, description, date, pages, eissn, subject]
sort
titleAsymptotic Behaviors of a Delayed Nonautonomous Predator-Prey System Governed by Difference Equations
authorLi-Li Liu ; Zhi-Jun Liu
creationdate20111201
lso0120111201
facets
frbrgroupid7478028223973333031
frbrtype5
newrecords20170221
languageeng
collection中文電子期刊服務 (CEPS) (Airiti Library)
prefilterarticles
rsrctypearticles
creatorcontrib
0Li-Li Liu
1Zhi-Jun Liu
jtitleDiscrete Dynamics in Nature and Society
creationdate2011
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
au
0Li-Li Liu
1Zhi-Jun Liu
atitleAsymptotic Behaviors of a Delayed Nonautonomous Predator-Prey System Governed by Difference Equations
jtitleDiscrete Dynamics in Nature and Society
addtitleDiscrete Dynamics in Nature and Society
date2011
risdate20111201
adddate20161101
issue2011
spage241
epage255
pages1-15
issn
01026-0226
120160913
formatjournal
genrearticle
ristypeJOUR
pubHindawi Limiteds
doi10.1155/2011/271928
tpages15
volume2011
eissn1607887X